# SDR 2003UALA00665

- Difficulty date: September 4, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 51,891 hours, 5,835 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED AT BODY STA 1780 ADJACENT TO STRINGER 34R.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED EXTERNAL DOUBLER & FILLER REPAIR.
